RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 16, Number 2  


A certain mapping of a cone onto a polyhedron for the Lobachevskii plane
S. P. Belinskii
203
A certain characteristic property of the four-dimensional symmetric space of rank $1$
E. Yu. Vainer
212
Lattice isomorphisms of the spaces $W_n^1$ and quasiconformal mappings
S. K. Vodopyanov, V. M. Gol'dstein
224
Local ternary quasigroups that are connected with a $4$-web of multidimensional surfaces
V. V. Goldberg
247
Certain properties of the constructivization of Boolean algebras
S. S. Goncharov
264
Almost categorical theories
M. M. Erimbetov
279
A classification of the spaces of continuous functions on the ordinals
S. V. Kislyakov
293
The structure of the indicator of an entire function of finite order and normal type
L. S. Maergoiz
301
Large deviations in the space of trajectories for sequences and processes with stationary increments
A. A. Mogul'skii
314
Asymptotic optimality of sequences of formulas with regular boundary layer for odd $m$
V. I. Polovinkin
328
Two properties of Boolean algebras with vector-valued measure
A. G. Poroshkin
336
Sets of divergence of integrals of potential type with densities in $L^p$
S. P. Preobrazenskii
347
Integral-geometric relations with orthogonal projection for surfaces
V. V. Slavskii
355
The differential properties of the solutions of equations of quasi-elliptic type at infinity
P. S. Filatov
368
A priori estimates in uniform norms for strongly elliptic systems
B. W. Schulze
384

Notes department
The Cauchy problem for a second order hyperbolic equation with data on a time-like surface
V. M. Kaistrenko
395
The uniqueness of the solution of two inverse problems
N. P. Shishko
399
On the problem of the oblique derivative for elliptic equations
A. Yanushauskas
405

Abstracts of the Articles Submitted to VINITI
Abstracts of articles deposited at VINITI
409

Letters to the editor
Correction to the paper “Free subalgebras of complete Boolean algebras and spaces of continuous functions”
S. V. Kislyakov
417
Correction to the paper “Haar series”
V. G. Krotov
417
Regarding the article “On the isomorphic imbedding of locally nilpotent groups in locally finite algebras”
E. M. Levin
418
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021